# SDR A6WA200840219

- Difficulty date: March 18, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 19,475 hours, 18,579 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Wing Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WING DUCT FAIL WARNING ON EICAS/WITH MASTER WARNING.  COMPLIED WITH QRH.  MESSAGE CLEARED.  OPS CHECK OF WING ANTI-ICE GOOD IAW AMM 30-12-00.  CHECKED RESISTANCE TO GROUND AT CONTROLLERS OF 14TH STAGE LEAK DETECTION SYSTEM, NO DEFECTS FOUND.
